American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Joseph Kupka. The Carath\'eodory extension theorem for vector valued measures . Proc. Amer. Math. Soc. 72 (1978) 57-61. MR 0493327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Anantharaman. Addendum to: ``The range of a vector measure has the Banach-Saks property'' (Proc. Amer. Math. Soc. {\bf 66} (1977), no. 1, 183--184) . Proc. Amer. Math. Soc. 71 (1978) 359. MR 0480932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. B. Kirk and K. Rehmer. A complete space of vector-valued measures . Proc. Amer. Math. Soc. 70 (1978) 119-125. MR 0486401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard A. Oberle. Generalizations of the Vitali-Hahn-Saks theorem on vector measures . Proc. Amer. Math. Soc. 67 (1977) 227-235. MR 0460585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Anantharaman. The range of a vector measure has the Banach-Saks property . Proc. Amer. Math. Soc. 66 (1977) 183-184. MR 0480931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Surjit Singh Khurana. Convergent sequences of $\tau $-smooth measures . Proc. Amer. Math. Soc. 63 (1977) 137-142. MR 0435342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Y. H. Chi. On the Radon-Nikod\'ym theorem and locally convex spaces with the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 62 (1977) 245-253. MR 0435338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Barry Turett and J. J. Uhl. $L\sb{p}(\mu ,X)$ $(1. Proc. Amer. Math. Soc. 61 (1976) 347-350. MR 0423069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. J. Morrison. A note on the Denjoy integrability of abstractly-valued functions . Proc. Amer. Math. Soc. 61 (1976) 385-386. MR 0486403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. Faires and T. J. Morrison. The Jordan decomposition of vector-valued measures . Proc. Amer. Math. Soc. 60 (1976) 139-143. MR 0419723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. E. Huff and P. D. Morris. Dual spaces with the Krein-Milman property have the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 49 (1975) 104-108. MR 0361775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. K. Nayak and T. P. Srinivasan. Scalar and vector valued premeasures . Proc. Amer. Math. Soc. 48 (1975) 391-396. MR 0369653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kurt Helmes. The range of a vector-valued measure . Proc. Amer. Math. Soc. 45 (1974) 309-310. MR 0352396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jerry A. Johnson. Extreme measurable selections . Proc. Amer. Math. Soc. 44 (1974) 107-112. MR 0341068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter A. Loeb. A combinatorial analog of Lyapunov's theorem for infinitesimally generated atomic vector measures . Proc. Amer. Math. Soc. 39 (1973) 585-586. MR 0316674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tae Geun Cho and A. Tong. A note on the Radon-Nikodym theorem . Proc. Amer. Math. Soc. 39 (1973) 530-534. MR 0315085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. R. Edwards and S. G. Wayment. A derivative in the setting of operator-valued measures . Proc. Amer. Math. Soc. 38 (1973) 523-531. MR 0311870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lothar Rogge. The convergence determining class of regular open sets . Proc. Amer. Math. Soc. 37 (1973) 581-585. MR 0311872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. Sundaresan and Peter W. Day. Regularity of group valued Baire and Borel measures . Proc. Amer. Math. Soc. 36 (1972) 609-612. MR 0306441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Parfeny P. Saworotnow. Integral as a certain type of a positive definite function . Proc. Amer. Math. Soc. 35 (1972) 93-95. MR 0298430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. J. Uhl. A characterization of strongly measurable Pettis integrable functions . Proc. Amer. Math. Soc. 34 (1972) 425-427. MR 0316675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dieter Landers. The convergence determining class of connected open sets in product spaces . Proc. Amer. Math. Soc. 33 (1972) 529-533. MR 0298718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. R. Lewis. A vector measure with no derivative . Proc. Amer. Math. Soc. 32 (1972) 535-536. MR 0296248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1